Skip to main content Skip to section menu

U.W. Bangor - School of Informatics - Mathematics Preprints 1996

Category Theory & Homotopy

96.08 : ARVASI, Z. & Porter, T.

Higher Dimensional Peiffer Elements in Simplicial Commutative Algebras


Let E be a simplicial commutative algebrasuch that E_n is generated by degenerate elements. It is shown that in this case the n^th term of the Moore complex of E is generated by images of certain pairings from lower dimensions. This is then used to give a description of the boundaries in dimension n-1 for n = 2, 3 and 4.

Published in:

Theory and Applications of Categories, 3(1) (1997) 1-23.

Site footer